RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 3, Pages 419–424 (Mi mz753)  

This article is cited in 1 scientific paper (total in 1 paper)

The Groups $LS$ and Morphisms of Quadratic Extensions

Yu. V. Muranova, D. Repovšb

a Vitebsk State Technological University
b University of Ljubljana

Abstract: For a morphism of quadratic extensions of antistructures, groups similar to the groups of obstructions to splitting along one-sided submanifolds are defined. These groups are a natural generalization of the splitting obstruction groups. The results obtained open additional possibilities for constructing groups and natural maps in $L$-theory.

DOI: https://doi.org/10.4213/mzm753

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:3, 378–383

Bibliographic databases:

UDC: 513.83
Received: 16.06.2000
Revised: 11.03.2001

Citation: Yu. V. Muranov, D. Repovš, “The Groups $LS$ and Morphisms of Quadratic Extensions”, Mat. Zametki, 70:3 (2001), 419–424; Math. Notes, 70:3 (2001), 378–383

Citation in format AMSBIB
\Bibitem{MurRep01}
\by Yu.~V.~Muranov, D.~Repov{\v s}
\paper The Groups $LS$ and Morphisms of Quadratic Extensions
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 3
\pages 419--424
\mathnet{http://mi.mathnet.ru/mz753}
\crossref{https://doi.org/10.4213/mzm753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882251}
\zmath{https://zbmath.org/?q=an:1036.57015}
\elib{http://elibrary.ru/item.asp?id=5023777}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 3
\pages 378--383
\crossref{https://doi.org/10.1023/A:1012399913126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172164200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz753
  • https://doi.org/10.4213/mzm753
  • http://mi.mathnet.ru/eng/mz/v70/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muranov Yu.V. Jimenez R., “Splitting Obstruction Groups Along One-Sided Submanifolds”, Ukr. Math. J., 66:3 (2014), 352–370  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:41
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019